Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Hadamard’s Determinant Inequality

Kenneth Lange
The American Mathematical Monthly
Vol. 121, No. 3 (March 2014), pp. 258-259
DOI: 10.4169/amer.math.monthly.121.03.258
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.258
Page Count: 2
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Abstract This note is devoted to a short, but elementary, proof of Hadamard’s determinant inequality.

Page Thumbnails